# SDR DHLA200800099

- Difficulty date: September 23, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 86,407 hours, 32,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 5708458505
- Part serial: 117J
- Condition: Discharged
- Location: Cabin
- Part time: 7,554 hours, 2,637 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG LTS BATTERY DISCHARGED REPLACED BATTERY PACK FOR EMER LTS PER MM 33-50-01 CHECKS SERV.  N/A FLT NR.  ACFT WAS GROUNDED
